ON RIGHT SELF-INJECTIVE REGULAR-SEMIGROUPS .2.

被引:1
作者
SHOJI, K
机构
来源
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS | 1983年 / 34卷 / APR期
关键词
D O I
10.1017/S1446788700023211
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:182 / 198
页数:17
相关论文
共 50 条
[41]   RESIDUATED REGULAR-SEMIGROUPS [J].
BLYTH, TS ;
PINTO, GA .
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, 1992, 35 :501-509
[42]   CONGRUENCES ON REGULAR AND COMPLETELY REGULAR-SEMIGROUPS [J].
TROTTER, PG .
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, 1982, 32 (JUN) :388-398
[43]   RIGHT ORDERS IN SELF-INJECTIVE RINGS - PRELIMINARY REPORT [J].
SHOCK, RC .
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1970, 17 (03) :561-&
[44]   PROJECTIVE MAXIMAL RIGHT IDEALS OF SELF-INJECTIVE RINGS [J].
KARAMZADEH, OAS .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1975, 48 (02) :286-288
[45]   FIXED-POINTS ON LEFT REGULAR SELF-INJECTIVE RINGS [J].
GOURSAUD, JM ;
OSTERBURG, J ;
PASCAUD, JL ;
VALETTE, J .
COMMUNICATIONS IN ALGEBRA, 1981, 9 (13) :1343-1394
[46]   Unit sum numbers of right self-injective rings [J].
Khurana, Dinesh ;
Srivastava, Ashish K. .
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2007, 75 (03) :355-360
[47]   Recollements of self-injective algebras, and classification of self-injective diagram algebras [J].
Chen, Yiping ;
Koenig, Steffen .
MATHEMATISCHE ZEITSCHRIFT, 2017, 287 (3-4) :1009-1027
[48]   RIGHT SELF-INJECTIVE RINGS WHOSE ESSENTIAL RIGHT IDEALS ARE 2-SIDED [J].
BYRD, KA .
PACIFIC JOURNAL OF MATHEMATICS, 1979, 82 (01) :23-41
[49]   Recollements of self-injective algebras, and classification of self-injective diagram algebras [J].
Yiping Chen ;
Steffen Koenig .
Mathematische Zeitschrift, 2017, 287 :1009-1027
[50]   COMPARISON OF CONGRUENCES ON REGULAR-SEMIGROUPS [J].
KOCH, RJ .
SEMIGROUP FORUM, 1983, 26 (3-4) :295-305